Hello, I had sex the 9th day of my cycle and I used VCF (Vaginal Contraceptive Film, Spermicide) And condoms that did not break. I am nervous because the condom had slipped a little (3-4 cm) when he withdrew and I'm scared it could have leaked. Because of this I took a morning after pill 22-23 hours later. It was 10 days since I took the pill when I had some cramps and spotted dark red for about an hour, which at first I thought it was my period, but I saw it stopped really quickly. It is now a week until my expected period and I am stressing out that the bleeding could have been implantation?
Pregnancy is v unlikely in this situation. It is most likely bleeding from all of the artificial hormones.
He needs to hold the condom on as he withdraws his penis from your vagina.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Oct 2018 • 2 answers
Updated 18 Aug 2017 • 1 answer
Updated 25 Nov 2018 • 1 answer
Updated 10 Dec 2018 • 1 answer
Updated 17 Dec 2018 • 1 answer